Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A one-step method for the numerical solution of second order linear ordinary differential equations

Author: J. T. Day
Journal: Math. Comp. 18 (1964), 664-668
MSC: Primary 65.55
MathSciNet review: 0168121
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55

Additional Information

Article copyright: © Copyright 1964 American Mathematical Society